Something's wrong...

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

KOUKLA
Regular Member


Date Joined Jan 2006
Total Posts : 64
   Posted 8/19/2007 6:40 AM (GMT -7)   
Hello...
 
Hope all is well. I have been experiencing some really disturbing issues with my bodylately. I have been going numb, literally. Sometimes it'll just be a couple of fingers, sometimes my leg will fall asleep but last nite it woke me up. everything on my eft side from the shoulder down to my last finger was numb and it hurt! Also, I been getting dizzy. I'll just be walking down the street and have to stop for two seconds to regain my composure. I exercise 4-5 days a week so I dont think it has anything to do with being immobile. Has anyone else experienced this? What can this be?
 
Thanks for all you help,
 
KOUKLA

Gordon24
New Member


Date Joined Aug 2007
Total Posts : 1
   Posted 8/19/2007 8:50 AM (GMT -7)   
Hi
 I have had some similar symptoms.  What medications do you take.  That is most likely the issue. I work in a hospital, maybe I can help.  Stay strong.
 
Gordon24

hippimom2
Veteran Member


Date Joined Jul 2005
Total Posts : 5403
   Posted 8/19/2007 9:16 AM (GMT -7)   
Koukla, I'm sorry you are going through this. If you haven't already, it would be a good idea to see your doc about this to help figure out if it's related to meds or if it's related to lupus. Lupus is so complex that it's hard to figure out if something is caused by the disease or caused by meds.

Other than contacting your doc, I can't help a lot. I do get dizzy once in a while when I'm not feeling well, but I also know that some of my meds can cause dizzyness.

Hang in there and let us know what you find out.
Diagnosis:  UCTD (lupus) 2006; Raynauds 2006; Sjogren's 2006; lupus symptoms began 2003; CFS 1991; Mono 1985
Meds:  Plaquenil 400mg; Prednisone 5-10mg; Tramadol 100mg 3-4x daily; Amitriptyline 25mg; Neurontin 200mg; Prevacid; Steriod Cream and Mouth Rinse for tongue and mouth ulcers; Hydrocodone 5/500 prn for severe pain; Restasis eye drops

 

Clickable:  LUPUS INFORMATION & LUPUS RESOURCES.

Please allow HealingWell to continue helping others by donating: http://www.healingwell.com/donate/

 

Co-Moderator: Lupus and CFS Forums



PattyLatty
Veteran Member


Date Joined Mar 2006
Total Posts : 2570
   Posted 8/19/2007 9:22 AM (GMT -7)   
Koukla,

I agree with Hippi that you should call your doctor about this. What is your diagnosis and what meds are you on? I hope you get to the bottom of this.

Please let us know what you find out. Hang in there.

Pat
Lupus, Rheumatoid Arthritis, Sjogren's, osteoarthritis, fibro, ibs, renauds, restless leg, hiatal hernia, double vision, migraines.
cellcept, neurontin, prednisone, plaquenil, synthroid, triamterene, tramadol, actonel, tri-est, imitrex, cymbalta, multivitamin, calcium w vit D, fish oil, aspirin


PattyLatty
Veteran Member


Date Joined Mar 2006
Total Posts : 2570
   Posted 8/19/2007 9:23 AM (GMT -7)   
Gordon, I haven't seen you here before. Are you a fellow lupie? We always love to meet new people and I think you'll find that this is a very supportive little family. Let us know more about you and your condition.

Pat
Lupus, Rheumatoid Arthritis, Sjogren's, osteoarthritis, fibro, ibs, renauds, restless leg, hiatal hernia, double vision, migraines.
cellcept, neurontin, prednisone, plaquenil, synthroid, triamterene, tramadol, actonel, tri-est, imitrex, cymbalta, multivitamin, calcium w vit D, fish oil, aspirin


KOUKLA
Regular Member


Date Joined Jan 2006
Total Posts : 64
   Posted 8/19/2007 11:56 AM (GMT -7)   
OK, so I was diagnosed with Lupus in November '05. I have been keeping my condition under control with plaquenil (200 mg/day) and if ever I am in pain (which has been a lot more often lately) I take advil or motrin. Thanks for your support and suggestions. I will call my doc tomorrow. I'll be in touch.

okie
Veteran Member


Date Joined Dec 2006
Total Posts : 2818
   Posted 8/19/2007 12:29 PM (GMT -7)   
Hi Koukla, While I can't tell you the reason I can tell you I get the same thing. I can be walking and if my hand is hanging down I can feel my finger tips around my nails start to tingle and hurt like the dickens. Or I can put my arm over the back of a chair and bam just like that it will happen again. It hasn't happened to me in a while thank God but it stuck with me for several months before it went away. I hope your doctor can get you some idea of what is going on.
hugs
carol
God Bless
Carol
Lupus, possible Crest, COPD, Cervical Cancer survivor. Osteoporosis
Prednisone 5mg, Plaquanil 800mg,Evista60mg, Effexor 150mg, HCTZ25/Triamterene37.5mg,Xanax x3
 
Only two defining forces have ever offered to die for you: 1. Jesus Christ 2. The American G. I
 
 
 


dbab
Veteran Member


Date Joined Jan 2004
Total Posts : 4151
   Posted 8/20/2007 8:19 AM (GMT -7)   
Koukla,

Sounds like you may need to see a neuro. What you are describing sounds like what I go through which is peripheral neuropathy which is caused by the Lupus/Sjogren's. Numbness and pins and needles are very common with it. The plaquenil has helped but I also take Lyrica that is specific for it. May be worth mentioning to your rheumy even, he may be able to help you. Please let us know what you find out.

Take Care
"Des"
Co-Moderator ~ IBS Forum
Co-Moderator ~ Lupus Forum 
Dx: IBS 1989, Diverticulosis 2004, Idiopathic Acute Colitis 2006, UCTD 2007
Meds: Plaquenil 400mg, Chlorzoxazone 500mg, Lyrica 50mg, Protonix 40mg, Naproxen 1000mg, Klonopin PRN, Miralax 17g, Supplements


http://www.healingwell.com/donate


CNSKris
Regular Member


Date Joined May 2006
Total Posts : 236
   Posted 8/20/2007 12:47 PM (GMT -7)   
Koukla - I agree with Des, you may need to have a neurologist or a cardiologist check you out. I have had similar symptoms in the past. Honestly, I'm not sure of the cause. Do you have any other problems like spasms or weakness? Is your exercise output/tolerance still the same as prior to the onset of these symptoms? Gordon 24 also mentioned the medications, you may want to review your prescription for side effects. Either way consult with the PCP as the doctor knows your history the best. The symptoms are pretty common but you will want to keep an eye out in case there is something else going on. If there is any progression, start a brief diary to help the doctors determine what is going on. Wish you the best - Kristin
 
  Dx:  Lupus CNS 11/2005; Current - kidney disease, enlarged heart, MVP/regurg, dementia; GERD; vision loss, narcolepsy, rheumatic arthritis, IBS, ovarian cysts, raynauds, EBV/CFS, inflam. liver/spleen. Rx:  Atenolol, Aricept, Flexeril, Motrin  Previous-rashes, hemi-pelagic migraine, sensory loss, amnesia, PTSD/Dep., host of neuro problems, pregnancy compl., False pos. syphilis, fine speck & homogen ANA; IgM; staph/strept infections, colonitis, pancreaitis, gastritis, costochondritis, pericarditis, Hashimoto's, dyspnea, hyper/hypotension, lipedemia, ulcers, pneumonia, anemia, Scleroderma symptoms, vein swelling, etc.  
 
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 12:33 PM (GMT -7)
There are a total of 2,735,435 posts in 301,303 threads.
View Active Threads


Who's Online
This forum has 151408 registered members. Please welcome our newest member, ChristineMdic.
350 Guest(s), 11 Registered Member(s) are currently online.  Details
Xfitmama3, 81GyGuy, tickbite666, dismissed, Girlie, reminder, JEN02, NiceCupOfTea, InTheShop, Poppie, Tim Tam


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer